Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 36, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 8, 2009, 12:07 AM CDT for Cole County, Moniteau County, Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2009, 12:07 AM CDT (05:07 UTC)
- Expired
- May 8, 2009, 12:45 AM CDT
- In force
- 38 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Cole County, MO, Moniteau County, MO
The radar
The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 10:17 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.1 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 684 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1765 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 080507
SVRLSX
MOC051-135-080545-
/O.NEW.KLSX.SV.W.0036.090508T0507Z-090508T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1207 AM CDT FRI MAY 8 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLE COUNTY IN CENTRAL MISSOURI...
MONITEAU COUNTY IN CENTRAL MISSOURI...
* UNTIL 1245 AM CDT
* AT 1205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CALIFORNIA...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
JEFFERSON CITY...HIGH POINT...MCGIRK...RUSSELLVILLE...CENTERTOWN...
ST. MARTINS...HICKORY HILL...BRAZITO...ST. THOMAS...WARDSVILLE...
TAOS...KLIEVER...ENON...LOHMAN...ELSTON AND OSAGE BEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3869 9264 3869 9263 3877 9258 3869 9236
3867 9235 3863 9221 3858 9217 3856 9203
3846 9210 3847 9217 3841 9213 3838 9215
3836 9219 3834 9220 3840 9241 3842 9241
3851 9274 3853 9276
TIME...MOT...LOC 0507Z 281DEG 34KT 3861 9257
$$
TRUETT2 follow-up statements
000
WWUS53 KLSX 080529
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1229 AM CDT FRI MAY 8 2009
MOC135-080539-
/O.CAN.KLSX.SV.W.0036.000000T0000Z-090508T0545Z/
MONITEAU MO-
1229 AM CDT FRI MAY 8 2009
...THE SEVERE THUNDERSTORM WARNING FOR MONITEAU COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS EXITED THE AREA.
LAT...LON 3869 9241 3869 9236 3866 9234 3863 9221
3858 9217 3856 9211 3856 9203 3846 9210
3847 9217 3841 9213 3838 9215 3836 9219
3834 9220 3840 9241 3842 9241 3845 9249
TIME...MOT...LOC 0529Z 299DEG 23KT 3852 9240
$$
MOC051-080545-
/O.CON.KLSX.SV.W.0036.000000T0000Z-090508T0545Z/
COLE MO-
1229 AM CDT FRI MAY 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR COLE COUNTY...
AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR RUSSELLVILLE...OR 11 MILES SOUTHEAST OF CALIFORNIA...MOVING
SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
JEFFERSON CITY...ST. MARTINS...HICKORY HILL...BRAZITO...
WARDSVILLE...ST. THOMAS...TAOS...LOHMAN AND OSAGE BEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3869 9241 3869 9236 3866 9234 3863 9221
3858 9217 3856 9211 3856 9203 3846 9210
3847 9217 3841 9213 3838 9215 3836 9219
3834 9220 3840 9241 3842 9241 3845 9249
TIME...MOT...LOC 0529Z 299DEG 23KT 3852 9240
$$
TRUETT000
WWUS53 KLSX 080547
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 AM CDT FRI MAY 8 2009
MOC051-080557-
/O.EXP.KLSX.SV.W.0036.000000T0000Z-090508T0545Z/
COLE MO-
1247 AM CDT FRI MAY 8 2009
...THE SEVERE THUNDERSTORM WARNING FOR COLE COUNTY EXPIRED AT 1245 AM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH
THIS THUNDERSTORM AS IT MOVES OUT OF EASTERN COLE COUNTY AND INTO
SOUTHWEST OSAGE COUNTY.
LAT...LON 3869 9241 3869 9236 3866 9234 3863 9221
3858 9217 3856 9211 3856 9203 3846 9210
3847 9217 3841 9213 3838 9215 3836 9219
3834 9220 3840 9241 3842 9241 3845 9249
TIME...MOT...LOC 0529Z 294DEG 34KT 3852 9240
$$
TRUETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 7:06 PM CDT, 5 hours 1 minute earlier.
Area forecast discussion, May 7, 7:06 PM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 706 PM CDT THU MAY 7 2009 .DISCUSSION... /258 PM CDT THU MAY 7 2009/ FORECAST AREA HAS CLEARED OFF EARLY THIS AFTERNOON WITH ATMOSPHERE SLOWLY RECOVERING. SURFACE DEWPTS ARE RISING OVER SOUTHERN KS AND SWRN MO...BUT REMAIN LOWER OVER OUR FORECAST AREA. FURTHER WEST INSTABILITY RETURNING RAPIDLY AS WELL ON 30KT LLJ. SO CONVERGENCE ALONG BOUNDARY THAT EXTENDS FROM SOUTHEASTERN NE EASTWARD INTO SOUTHWESTERN IA WILL BE FOCUS FOR STORM INITIATION. THUS SPC HAS PUT AREAS JUST WEST OF US IN A TORNADO WATCH THROUGH 8 PM THIS EVENING. UPPED POPS FROM 00Z TO 06Z TONIGHT TO LIKELY AS CONVECTION THAT DOES INITIATE MOVES EAST INTO CENTRAL AND NORTHEASTERN MO...WEST CENTRAL IL. OTHERWISE...FOCUS SHIFTS FURTHER TO THE SOUTH AFTER 06Z TONIGHT AS MCS DEVELOPMENT OVER SOUTHEASTERN KS/SOUTHWESTERN MO...SLIDES TO THE EAST ACROSS SOUTHERN PORTIONS OF FORECAST AREA FROM 12Z TO 18Z... BEFORE EXITING DURING THE EARLY AFTERNOON HOURS TOMORROW. SOME CONCERN ABOUT WHERE MCS DOES INITIATE...DEPENDING ON WHERE SURFACE BOUNDARY ENDS UP. USED A BLEND OF NAM AND GFS TO HANDLE THIS. SPC HAS PLACED ALL OF CWA IN A SLIGHT RISK THROUGH 12Z TOMORROW...THEN SOUTHERN PORTIONS OF CWA FROM 12Z TOMORROW TO 12Z SATURDAY. MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. ANOTHER ISSUE WILL BE QPF...FEEL THAT HPC QPF IS A LITTLE TOO FAR SOUTH WITH MCS...SO USED GFS QPF...THOUGH BACKED DOWN ON AMOUNTS. EXPECT 1 TO 2 INCHES OF RAIN MAINLY ALONG AND SOUTH OF A CUBA MISSOURI TO SALEM ILLINOIS LINE...DURING THE DAY TOMORROW. AS HAS BEEN THE CASE WITH SYSTEMS OVER OUR AREA LATELY...BOUNDARY TO GET HUNG UP FOR AWHILE JUST SOUTH OF MO. SO COULD STILL SEE SOME RAIN...ESPECIALLY SOUTHERN PORTIONS OF FORECAST AREA FRIDAY NIGHT AND SATURDAY...THEN A BRIEF BREAK SATURDAY NIGHT. MODELS CONTINUE TO INDICATE ANOTHER WAVE ALONG THE BOUNDARY APPROACHING THE REGION ON MOTHERS DAY...SO KEPT SILENT SLIGHT CHANCE POPS DURING THE DAY...BEFORE DRYING EVERYONE OUT FOR THE BEGINNING OF THE WORK WEEK. FOR THE REMAINDER OF THE EXTENDED PERIOD...RIDGE BEGINS TO MOVE OFF TO THE EAST ON TUESDAY...ALLOWING SOUTHERLY FLOW TO RETURN ONCE AGAIN. RAIN CHANCES RETURN TUESDAY NIGHT AS A WARM FRONT LIFTS THROUGH REGION AHEAD OF NEXT WEATHER SYSTEM WHICH WILL SLIDE THROUGH WEDNESDAY NIGHT AND THURSDAY. AS FOR TEMPERATURES THROUGH THE FORECAST PERIOD...MINOR ADJUSTMENTS TO GOING FORECAST WITH SLIGHTLY COOLER TEMPS EXPECTED ON SUNDAY AS SURFACE RIDGE BUILDS IN...THEN WARM BACK UP INTO THE UPPER 70S TO LOWER 80S BY WEDNESDAY...JUST AHEAD OF NEXT FRONTAL BOUNDARY. BYRD && .AVIATION... /645 PM CDT THU MAY 7 2009/ FOR THE 00Z TAFS... PRIMARY CONCERN FOR AVIATORS TONIGHT IS THUNDERSTORM ACTIVITY. THINK WELL SEE INCREASING COVERAGE NORTH OF THE I-70 CORRIDOR AS THE LOW LEVEL JET RAMPS UP. THINK THERE COULD BE SOME LEFT OVER SHOWER ACTIVITY THAT DRIFTS SOUTH OF I-70 LATE THIS EVENING AND OVERNIGHT...BUT MAIN AREA OF THUNDERSTORMS LOOKS LIKE IT COULD RE-FOCUS ACROSS SOUTHWEST MO/NORTHEAST OK LATER TONIGHT. VFR FLIGHT CONDITIONS SHOULD PREVAIL OUTSIDE OF THUNDERSTORMS. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 7, 3:44 PM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 344 PM CDT THU MAY 7 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 344 PM CDT THU MAY 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. THUNDERSTORMS OVER SOUTHWESTERN IOWA WILL CONTINUE TO DEVELOP AND MOVE EAST SOUTHEAST THIS EVENING...MAINLY AFFECTING CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. A FEW STORMS MAY BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL AND ISOLATED TORNADOES. OTHERWISE...ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEASTERN KANSAS AND SLIDE EAST ACROSS SOUTHERN MISSOURI LATE TONIGHT...WITH A SLIGHT RISK OF SEVERE WEATHER. A FEW OF THESE STORMS MAY BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL AND ISOLATED TORNADOES. MODERATE TO MAJOR FLOODING CONTINUES ALONG PARTS OF THE ILLINOIS RIVER...WITH MODERATE FLOODING AT CHESTER ON THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ON FRIDAY AS A LARGE COMPLEX OF STORMS MOVES EASTWARD THROUGH SOUTHERN MISSOURI AND SOUTHERN ILLINOIS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE...MAINLY ALONG AND SOUTH OF A CUBA MISSOURI TO SALEM ILLINOIS LINE DURING THE DAY ON FRIDAY. THERE IS ALSO A SLIGHT RISK OF SEVERE WEATHER. A FEW OF THESE STORMS MAY BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL. THE CHANCE OF STORMS WILL LINGER INTO FRIDAY NIGHT AND SATURDAY ALONG AND SOUTH OF INTERSTATE 70. THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY ACROSS MUCH OF THE AREA. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE ILLINOIS RIVER...WITH MODERATE FLOODING AT CHESTER ON THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Local storm report, May 7, 11:41 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1141 PM CDT THU MAY 07 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1128 PM TSTM WND GST ASHLAND 38.77N 92.26W
05/07/2009 E65 MPH BOONE MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0901824
TESLocal storm report, May 7, 11:42 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1142 PM CDT THU MAY 07 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1135 PM HAIL 1 W CALIFORNIA 38.63N 92.59W
05/07/2009 E0.88 INCH MONITEAU MO LAW ENFORCEMENT
&&
EVENT NUMBER LSX0901825
TESLocal storm report, May 7, 11:45 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1145 PM CDT THU MAY 07 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1131 PM TSTM WND GST 2 NE JEFFERSON CITY 38.59N 92.16W
05/07/2009 M62 MPH CALLAWAY MO ASOS
&&
EVENT NUMBER LSX0901826
TESLocal storm report, May 7, 11:49 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 PM CDT THU MAY 07 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1149 PM HAIL 5 SE LINN 38.43N 91.78W
05/07/2009 E0.75 INCH OSAGE MO AMATEUR RADIO
ESTIMATED WINDS IN EXCESS OF 50 MPH
&&
EVENT NUMBER LSX0901827
JPLocal storm report, May 8, 12:01 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1201 AM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1159 PM HAIL LINN 38.48N 91.84W
05/07/2009 M1.00 INCH OSAGE MO AMATEUR RADIO
&&
EVENT NUMBER LSX0901828
JPLocal storm report, May 8, 12:05 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1205 AM CDT FRI MAY 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1140 PM HAIL 5 W CALIFORNIA 38.63N 92.66W
05/07/2009 M0.88 INCH MONITEAU MO COUNTY OFFICIAL
SEVERAL TREES BLOWN DOWN...BLOCKING HWY 50
&&
EVENT NUMBER LSX0901829
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 10:04 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Moniteau | 56 min |
| May 7, 10:26 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 47 min |
| May 7, 10:52 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 53 min |
| May 7, 11:20 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Osage | 55 min |
| May 7, 11:36 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 54 min |
| May 7, 11:38 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 57 min |
| May 8, 12:15 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Gasconade, Washington | 30 min |
| May 8, 12:32 AM CDT | Tornado Warning | LSX | Crawford, Washington | 28 min |
| May 8, 12:58 AM CDT | Tornado Warning | LSX | Crawford, Iron, Saint Francois, Washington | 37 min |
| May 8, 1:29 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Sainte Genevieve, Saint Francois | 46 min |
| May 8, 7:51 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Osage | 39 min |
| May 8, 8:06 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin | 39 min |
| May 8, 8:38 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Washington | 37 min |
| May 8, 9:01 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Washington | 44 min |
| May 8, 9:12 AM CDT | Flash Flood Warning | LSX | Osage | 5 hr |
| May 8, 9:37 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Francois, Washington | 38 min |
| May 8, 9:53 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 52 min |
| May 8, 10:01 AM CDT | Flash Flood Warning | LSX | Crawford, Gasconade | 6 hr |
| May 8, 10:02 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 43 min |
| May 8, 10:32 AM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Francois, Washington | 43 min |
| May 8, 10:47 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds | 58 min |
| May 8, 11:01 AM CDT | Flash Flood Warning | LSX | Iron, Jefferson, Sainte Genevieve, Saint Francois, Washington | 6 hr |
| May 8, 11:12 AM CDT | Severe Thunderstorm Warning | LSX | Washington | 33 min |
| May 8, 11:31 AM CDT | Tornado Warning | LSX | Iron, Madison, Saint Francois, Washington | 29 min |
| May 8, 11:45 AM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 45 min |
| May 8, 12:05 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Francois | 40 min |
| May 8, 12:18 PM CDT | River Flood Warning | LSX | Osage | 20 hr |
| May 8, 12:18 PM CDT | River Flood Warning | LSX | Cole | 28 hr |
| May 8, 12:27 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 50 min |
| May 8, 12:31 PM CDT | Tornado Warning | LSX | Madison | 15 min |
| May 8, 3:51 PM CDT | Areal Flood Warning | LSX | Crawford, Gasconade | 12 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.